# SDR TSAA9825193

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE WEB AT STATION 440 TO 460 AND STRINGER 28L HAS LEVEL 2 CORROSION.  FABRICATED REPAIR PART PER SRM 51-10-1.  INSTALLED NEW PART PER SRM 51-10-6.  (M)
